Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Regarding Hairloss on Eyebrows

Hi doctor My brother is suffering from Alopecia... He lost hair on his scalp before... We are not bother about that..... And now he is suffering from hair loss on Eye Brows too.... We are feeling alot for this.... Can You Please tell me whether any Transplantations are available for the hair loss on Eye brows... Is that good to have transplantation on the eye brows... Please let me know Wat to do... I look forward to seeing your reply soon..... Regards Sai Kumar P
Asked On : Thu, 10 Mar 2011
Answers:  3 Views:  186
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Homeopath 's  Response
dear saikumar.. instead of going for transplantation.. .as he is loosing hair fronm the scalp and eye brows he can be suffering from alopecial universalis in this the hair falls from all over the body.. he needs proper internal medicaitons to recover.. with homoepathic medicnes the hair fall will stop .. n hair regrowth will take place if the hair follicles are healthy..

a hair follicle analysis test will be helpful to conclude upon the extent of his recovery..
also check his s.ferritin levels..

god bless..
Answered: Thu, 10 Mar 2011
I find this answer helpful
Dermatologist Dr. Gaurang Krishna's  Response
transplantation is not a good choice as the disease activity is till there and the transplanted hair will be lost too. instead go for medical treatment. choices are many and the final decision is taken on the basis of disease activity n extent. see a good dermatologist near you for further details
Answered: Thu, 10 Mar 2011
I find this answer helpful
Dermatologist Dr. Bharat Chawda's  Response
Welcome To HealthcareMagic forum,
Is he suffering from alopecia areata( where one gets hair loss in coin shaped patches)...if it is so then take a good medical therapy from a dermatologist.The best would be injection over the site along with topical lotions and tablets.So consult a good dermatologist.
take care,
Answered: Thu, 10 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor